# SDR CKSA95032

- Difficulty date: May 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815CK
- Make and model: Doug DC-8-63F
- Aircraft serial: 46151
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 2615891
- Condition: Corroded
- Location: Fs 850-990
- Part time: 32,661 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OSC - CABIN NR 2 AND NR 3 SEAT TRACKS (DUAL TRACK) APPROXIMATELY 850-990 CORRODED.  REPLACED DOUBLE WIDE SEAT TRACK TO TWO SINGLE TRACKS LEFT SIDE FROM STATION 850-990 IAW EA 95-066.J R1 AND SKETCH NR AIA/E/2012.  (M)
